# SDR CA190425016

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: CPWLC725011
- Condition: Faulted
- Location: Lt Wing Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) L WING A/I FAULT   WIRING MEASURED BETWEEN L OUTBD ANTI ICE PRESSURE SENSOR MT 126 AND CONNECTOR P5027.   FOUND OPEN CIRCUIT BETWEEN MT126 PIN A, AND P5027 PIN 1. REFERENCE IAW ASDP BD-500-A-J30-12-00-01AAA-054A-A   HARNESS CPWLC725-011 REPLACED IAW BD500-A-J24-09-06-40AAA-520A-A (TC# 20190425016)
